A 50-year-old male asked:
Seem to get shallow breathing after taking 100 mg of lamictal at around 3 hr mark subsides 6 hours later...been on it for years.never happened before?
1 doctor answer • 3 doctors weighed in
Internal Medicine 21 years experience
Report this to Doc..: There can be potential withdrawal symptoms from abruptly stopping lamictal, but this must be weighed with the fact that it may be causing you shortness of breath--this always gets a physician's undivided attention. Speak to your doctor about this immediately, as there can be serious side effects (such as anemia) which can cause your symptoms and may require bloodwork for further evaluation.
3.2k viewsReviewed >2 years ago
Last updated Feb 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.